# SDR HALA2018072600404

- Difficulty date: July 25, 2018
- Submitted: July 26, 2018
- Operation: Air carrier
- Aircraft: N580HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28140
- Aircraft time: 59,844 hours, 11,135 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - RUDDER RATIO ON STEADY AT 1500 FT AND 160 KTS. RESET RUDDER RATIO CIRCUIT BREAKER. PERFORMED RUDDER RATIO CHANGER MODULE BITE PROCEDURE PER FIM 27-09 FT 814 NO FAULTS NOTED OK FOR SERVICE.
